Alert archive / Tennessee / Flash Flood Warnings in 2008
Flash Flood Warning 4, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at May 10, 2008, 11:27 PM CDT for Lincoln County, Moore County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2008, 11:27 PM CDT (04:27 UTC)
- Expired
- May 11, 2008, 1:32 AM CDT
- In force
- 2 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 56 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHUN 110430
FFWHUN
TNC103-127-110830-
/O.NEW.KHUN.FF.W.0004.080511T0427Z-080511T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1130 PM CDT SAT MAY 10 2008
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LINCOLN COUNTY IN TENNESSEE...
THIS INCLUDES THE CITY OF FAYETTEVILLE...
MOORE COUNTY IN TENNESSEE...
THIS INCLUDES THE CITY OF LYNCHBURG...
* UNTIL 330 AM CDT
* AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLOODING FROM THUNDERSTORMS OVER NORTHERN LINCOLN AND MOORE
COUNTIES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PETERSBURG...BOONSVILLE...AND LYNCHBURG.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER
DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY.
WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
LAT...LON 3542 8624 3531 8624 3522 8631 3504 8684
3528 8681 3528 8674 3533 8664 3538 8658
3537 8648 3534 8642 3538 8633 3544 8628
$$
COYNE1 follow-up statement
000
WGUS74 KHUN 110632
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
132 AM CDT SUN MAY 11 2008
TNC103-127-110642-
/O.CAN.KHUN.FF.W.0004.000000T0000Z-080511T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOORE TN-LINCOLN TN-
132 AM CDT SUN MAY 11 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN LINCOLN
AND MOORE COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLOOD THREAT WAS DIMINISHING.
SOME MINOR FLOODING MAY CONTINUE...BUT THE SERIOUS THREAT OF FLOODING
IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELED.
MINOR FLOODING OF LOW LYING AND FLOOD PRONE AREAS ARE POSSIBLE...DUE
TO RECENT RAINFALL RUNOFF OF THIS STORM. STANDING WATER ON AREA
HIGHWAYS MAY CAUSE HYDROPLANING...WITH A LOST OF VEHICLE CONTROL
POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3542 8624 3531 8624 3522 8631 3504 8684
3528 8681 3528 8674 3533 8664 3538 8658
3537 8648 3534 8642 3538 8633 3544 8628
TIME...MOT...LOC 0632Z 180DEG 0KT 3532 8649
$$
COYNEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:30 PM CDT, 7 hours 57 minutes earlier.
Area forecast discussion, May 10, 3:30 PM CDT, 7 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 330 PM CDT SAT MAY 10 2008 .SYNOPSIS...A RIDGE (WITH THE AXIS OVER MN/WI) WILL CONTINUE PUSHING EAST. SPLIT FLOW REGIME CONTINUES OVER THE WEST WITH A SUBTROPICAL JET AND A SOUTHWEST MOISTURE FETCH. A VERY POTENT TROUGH LIFTING NORTHEAST IS DRAGGING A STRONG COLD FRONT ACROSS THE SOUTHEAST. STRONG TO SEVERE THUNDERSTORMS ARE DEVELOPING ACROSS AR/MS WITH SOME CELLS DEVELOPING OVER CENTRAL AL. A WARM FRONT WILL BE MOVING NORTH ACROSS CENTRAL AL LEADING TO STRONG POTENTIAL FOR SEVERE WEATHER. THE TN VALLEY IS UNDER A MODERATE RISK FOR SEVERE WEATHER THIS EVENING AND OVERNIGHT TONIGHT. ALL INTERESTS ARE ENCOURAGED TO CHECK OUR WEBSITE AT HTTP://WWW.WEATHER.GOV/HUNTSVILLE OR NOAA WEATHER RADIO FOR LATEST UPDATES ON THIS POTENTIALLY WIDESPREAD SEVERE WEATHER EVENT. && .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...TWO SEPARATE WAVES OF SEVERE WEATHER ARE EXPECTED THIS EVENING THROUGH THE OVERNIGHT HOURS. THE FIRST WAVE OF SEVERE WEATHER WILL BE ASSOCIATED WITH STRONG TO SEVERE THUNDERSTORMS (DISCRETE SUPERCELLS) THAT SHOULD BE CONTINUING ALONG AND BEHIND A WARM FRONT THAT WILL HAVE MOVED NORTH OF REGION BY 00Z. A HIGHLY UNSTABLE ENVIRONMENT WILL CONTINUE THROUGH TONIGHT. DEWPOINTS ARE EXPECTED TO BE WELL INTO THE 60S BY 00Z. ALSO BY 00Z...GFS/NAM IS SHOWING MUCAPES WILL BE AROUND 2000-2200 J/KG WITH SBCAPES OF 2000-2500 J/KG. SRH VALUES WILL CONTINUE INCREASING FROM 100 M2/S2 AT 00Z TO AROUND 350-400 M2/S2 BY 03-06Z. LOW-LEVEL BULK SHEAR VALUES ARE ALSO INCREASING FROM AROUND 30-40 KTS BY 00-03Z. THUS...THE PRIMARY THREATS ARE MAINLY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WITH THIS ROUND. THIS ENVIRONMENT WILL REMAIN HIGHLY UNSTABLE WITH SOMEWHAT WEAKER PARAMETERS TOWARDS 12-15Z SUNDAY MORNING. THERE SHOULD BE SOMEWHAT OF A PAUSE BETWEEN 04-07Z BEFORE THE AFOREMENTIONED STRONG COLD FRONT APPROACHES THE REGION. A BOWING LINE OF SEVERE T-STORMS IS EXPECTED TO DEVELOP NEAR THE MS RIVER ACROSS AR/LA/TX/TN/MS REGION PROGRESSING EASTWARD TOWARDS THE TN VALLEY. GIVEN THE AMOUNT OF INSTABILITY AND THE STRONG AMOUNT OF WIND SHEAR...DAMAGING WINDS...LARGE HAIL AND POSSIBLY EMBEDDED SUPERCELL TORNADOES WITHIN THE LINE ARE POSSIBLE. THE TIMING OF THIS WAVE LOOKS TO BE AROUND 07-09Z IN THE EXTREME NW AL AREA...09-11Z THROUGH KMSL...10-12Z THROUGH KHSV...AND 12-14Z THROUGH THE EASTERN PORTIONS OF THE CWA. FROPA SHOULD BE ALMOST DIRECTLY BEHIND THIS ACTIVITY. AS THE SFC LOW LIFTS NORTHEAST CLOUD COVER SHOULD GRADUALLY DECREASE. WINDS WILL BE INCREASING THROUGHOUT THE DAY DUE TO THE INCREASED PRESSURE GRADIENT. THERE MAY BE A NEED FOR A WIND ADVISORY ON SUNDAY AS WINDS ARE APPROACHING CRITERIA. DEPENDING ON BREAKS IN THE CLOUDS...TEMPS SHOULD BE ABLE TO MAKE IT TO THE 70S BEFORE DROPPING OFF INTO THE UPPER 40S BY SUNDAY NIGHT. HOWEVER...THERE WILL BE A TEMP GRADIENT FROM WEST TO EAST WITH HIGHER TEMPS EXPECTED IN THE EAST WITH FROPA. A RIDGE WILL BUILD OVER THE REGION ON MONDAY/TUESDAY WITH BELOW AVERAGE TEMPS EXPECTED FOR DAYTIME HIGHS/LOWS INITIALLY ON MONDAY BEFORE WARMING CLOSE TO 80 ON TUESDAY AS THE RIDGE MOVES EAST. .LONG TERM...WEDNESDAY THROUGH FRIDAY NIGHT...A WEAK SHORTWAVE IS CURRENTLY DEPICTED BY THE MODELS AS CROSSING THE TN VALLEY EARLY WEDNESDAY MORNING. HAVE LEFT A SLIGHT CHANCE OF T-STORMS FOR WEDNESDAY MORNING THROUGH THE EVENING GIVEN UNCERTAINTY WITH STRENGTH AND EXTENT OF PRECIP. A SHORTWAVE EJECTING FROM A BROAD LONGWAVE TROUGH OVER CANADA IS PROGGED BY THE MODELS AS APPROACHING BY WEDNESDAY NIGHT INTO THURSDAY. THIS HAS THE POTENTIAL TO BE THE NEXT SVR WX EVENT OVERNIGHT THURSDAY. TIMING HAS BEEN CHANGING WITH EACH SUCCESSIVE RUN OF ECMWF/GFS. GFS STALLS A FRONT ACROSS THE REGION ON WEDNESDAY AND THURSDAY. ECMWF DEPICTS A FASTER TRACK. HAVE INCREASED POPS SLIGHTLY DURING WEDNESDAY NIGHT THROUGH THURSDAY TIME PERIOD. LEFT SLIGHT CHANCE OF POPS TO ACCOUNT FOR INCONSISTENCY THROUGH FRIDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 63 70 49 72 / 90 40 10 0 SHOALS 61 68 48 72 / 90 30 10 0 CULLMAN 64 70 50 71 / 90 40 10 0 FAYETTEVILLE 62 68 48 70 / 90 40 10 0 ALBERTVILLE 65 74 51 73 / 90 50 10 0 FORT PAYNE 66 75 51 70 / 90 50 10 0 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 77/LATIMER
Hazardous weather outlook, May 10, 10:20 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1020 PM CDT SAT MAY 10 2008 ALZ001>010-016-TNZ076-096-097-111000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1020 PM CDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE MOVE EAST INTO NORTHWESTERN ALABAMA TOWARD MIDNIGHT. THESE STORMS WILL CONTINUE TO MOVE EAST ACROSS NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE OVERNIGHT. THE CURRENT TREND OF THE LINE HAS IT BEGINNING TO IMPACT THE NORTHWEST ALABAMA AREA BETWEEN 10 PM AND MIDNIGHT...REACHING THE INTERSTATE 65 CORRIDOR AROUND MIDNIGHT...AND FINALLY THE REMAINDER OF THE AREA BY 2 AM. THE PRIMARY THREAT WITH THIS LINE OF STORMS WILL BE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...WHICH COULD BE WIDESPREAD. IN ADDITION...LARGE HAIL AND TORNADOES WILL BE POSSIBLE WITH ANY INTENSE CELLS EMBEDDED OR AHEAD OF THE LINE...ESPECIALLY EARLY IN THE EVENT IN WESTERN PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE PRIMARILY IN SOUTHERN MIDDLE TENNESSEE AND NORTHEASTERN ALABAMA BEFORE THE COLD FRONT CROSSES THE AREA BY EARLY SUNDAY MORNING. THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS. AFTER THE FRONTAL PASSAGE ON SUNDAY MORNING...STRONG WESTERLY WINDS WILL INVADE THE TENNESSEE VALLEY WITH SUSTAINED WIND SPEEDS AROUND 20 TO 30 MPH...AND GUSTS AROUND 35. AS A RESULT A WIND ADVISORY MAY BE NEEDED FOR SUNDAY. ANOTHER POTENT AND COMPLEX STORM SYSTEM SHOULD BEGIN TO AFFECT THE REGION BY MIDWEEK. ALTHOUGH SPECIFICS REGARDING THE EXACT TIMING...TRACK...AND STRENGTH OF THIS STORM SYSTEM ARE NOT CERTAIN...SEVERE WEATHER WILL BE POSSIBLE WEDNESDAY INTO THURSDAY. WEATHER INTERESTS ACROSS THE AREA ARE ENCOURAGED TO MONITOR FUTURE FORECASTS AND UPDATES REGARDING THIS POTENTIAL SEVERE WEATHER SITUATION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED. KTW
In the hours before
Special weather statement, May 10, 7:30 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 730 PM CDT SAT MAY 10 2008 ALZ016-110100- CULLMAN- 730 PM CDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ALERT FOR CULLMAN COUNTY UNTIL 800 PM CDT... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOOD HOPE...OR 6 MILES SOUTHWEST OF CULLMAN...MOVING EAST AT 30 MPH. HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... GOOD HOPE. PHELAN. HANCEVILLE. GARDEN CITY. WALTER. HOLLY POND. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, May 10, 7:34 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 734 PM CDT SAT MAY 10 2008 ALZ002>004-110115- COLBERT-FRANKLIN-LAWRENCE- 734 PM CDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ALERT FOR COLBERT...FRANKLIN AND LAWRENCE COUNTIES UNTIL 815 PM CDT... AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF RED BAY TO 9 MILES SOUTHWEST OF MOULTON...MOVING NORTH AT 25 MPH. HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HALLTOWN. ISBELL. PLEASANT SITE. WREN. THARPTOWN. MOULTON. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, May 10, 8:13 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 813 PM CDT SAT MAY 10 2008 ALZ004-007-008-016-110215- CULLMAN-LAWRENCE-MARSHALL-MORGAN- 813 PM CDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ALERT FOR CULLMAN...LAWRENCE...MARSHALL AND MORGAN COUNTIES UNTIL 915 PM CDT... AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF MOULTON TO 6 MILES SOUTHEAST OF FALKVILLE...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF MOULTON TO 8 MILES NORTH OF CULLMAN... MOVING EAST AT 25 MPH. HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MOULTON. LACON. FALKVILLE. LEESDALE. NEEL. HULACO. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, May 10, 9:10 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 910 PM CDT SAT MAY 10 2008 ALZ001-110300- LAUDERDALE- 910 PM CDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ALERT FOR LAUDERDALE COUNTY UNTIL 1000 PM CDT... AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF WALNUT GROVE...OR 14 MILES WEST OF UNDERWOOD-PETERSVILLE...MOVING EAST AT 30 MPH. PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WRIGHT. THREET. CLOVERDALE. UNDERWOOD-PETERSVILLE. ZIP CITY. GREEN HILL. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, May 10, 10:56 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1056 PM CDT SAT MAY 10 2008 ALZ006-009-110430- JACKSON-MADISON- 1056 PM CDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ALERT FOR JACKSON AND MADISON COUNTIES UNTIL 1130 PM CDT... AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF MOORES MILL...MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MAYSVILLE. PRINCETON. LARKIN. ESTILLFORK. JERICHO. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KDW
Special weather statement, May 10, 11:22 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1122 PM CDT SAT MAY 10 2008 ALZ005-110500- LIMESTONE- 1122 PM CDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ALERT FOR LIMESTONE COUNTY UNTIL MIDNIGHT CDT... AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF ATHENS...MOVING NORTHEAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LEGGTOWN. ELKMONT. HOLLAND GIN. ARDMORE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. COYNE
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:02 PM CDT | Severe Thunderstorm Warning | HUN | Lincoln, Moore | 43 min |
| May 10, 11:25 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 23 min |
| May 10, 11:44 PM CDT | Severe Thunderstorm Warning | HUN | Moore | 31 min |
| May 11, 12:06 AM CDT | Severe Thunderstorm Warning | HUN | Franklin | 15 min |
| May 11, 4:44 AM CDT | Wind Advisory | HUN | Franklin, Lincoln, Moore | 14 hr |
Nearby
Flash Flood Warnings in Tennessee, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.